Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 107, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 29, 2012, 10:54 AM EST. It took effect at Dec 29, 2012, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 29, 2012, 10:54 AM EST (15:54 UTC)
- In effect from
- Dec 29, 2012, 7:00 PM EST
- Expired
- Dec 29, 2012, 4:21 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
114 WHUS71 KBOX 291554 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1054 AM EST SAT DEC 29 2012 ...A DANGEROUS AND RAPIDLY DEVELOPING OCEAN STORM WILL BRING STORM FORCE WINDS TO THE EASTERN OUTER-WATERS TONIGHT... ANZ256-300000- /O.UPG.KBOX.GL.A.0017.121230T0500Z-121231T1000Z/ /O.NEW.KBOX.GL.W.0030.121229T2200Z-121231T0000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-300000- /O.UPG.KBOX.GL.A.0017.121230T1700Z-121231T0600Z/ /O.NEW.KBOX.GL.W.0030.121230T0000Z-121231T0000Z/ CAPE COD BAY-NANTUCKET SOUND- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 45 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-300000- /O.UPG.KBOX.GL.A.0017.121230T1700Z-121231T0600Z/ /O.NEW.KBOX.GL.W.0030.121230T1500Z-121231T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233-234-251-300000- /O.NEW.KBOX.GL.W.0030.121230T0000Z-121231T0000Z/ VINEYARD SOUND-BUZZARDS BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254-255-300000- /O.UPG.KBOX.GL.A.0017.121230T0500Z-121231T1000Z/ /O.NEW.KBOX.SR.W.0008.121230T0000Z-121230T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1054 AM EST SAT DEC 29 2012 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ230-236-300000- /O.NEW.KBOX.SC.Y.0107.121230T0000Z-121231T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1054 AM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
083 WHUS71 KBOX 292116 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 416 PM EST SAT DEC 29 2012 ...A DANGEROUS AND RAPIDLY DEVELOPING OCEAN STORM WILL BRING STORM FORCE WINDS AND HIGH SEAS TO THE EASTERN OUTER-WATERS TONIGHT... ANZ256-300530- /O.CON.KBOX.GL.W.0030.121229T2200Z-121231T0000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 416 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>234-251-300530- /O.CON.KBOX.GL.W.0030.121230T0000Z-121231T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- MASSACHUSETTS BAY AND IPSWICH BAY- 416 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-300530- /O.CON.KBOX.GL.W.0030.121230T1500Z-121231T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 416 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254-255-300530- /O.CON.KBOX.SR.W.0008.121230T0000Z-121230T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 416 PM EST SAT DEC 29 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 55 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ230-236-300530- /O.CON.KBOX.SC.Y.0107.121230T0000Z-121231T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 416 PM EST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS71 KBOX 292121 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 421 PM EST SAT DEC 29 2012 ...A DANGEROUS AND RAPIDLY DEVELOPING OCEAN STORM WILL BRING STORM FORCE WINDS AND HIGH SEAS TO THE EASTERN OUTER-WATERS TONIGHT... ANZ230-236-300530- /O.UPG.KBOX.SC.Y.0107.121230T0000Z-121231T0000Z/ /O.EXA.KBOX.GL.W.0030.121230T1500Z-121231T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 421 PM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ256-300530- /O.CON.KBOX.GL.W.0030.121229T2200Z-121231T0000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 421 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>234-251-300530- /O.CON.KBOX.GL.W.0030.121230T0000Z-121231T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- MASSACHUSETTS BAY AND IPSWICH BAY- 421 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-300530- /O.CON.KBOX.GL.W.0030.121230T1500Z-121231T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 421 PM EST SAT DEC 29 2012 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254-255-300530- /O.CON.KBOX.SR.W.0008.121230T0000Z-121230T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 421 PM EST SAT DEC 29 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 55 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 9:54 AM EST, 1 hour earlier.
Area forecast discussion, Dec 29, 9:54 AM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
954 AM EST SAT DEC 29 2012
.SYNOPSIS...
A DEVELOPING OCEAN STORM WILL BRINGING A PERIOD MODERATE TO HEAVY
SNOW TO THE REGION THIS AFTERNOON AND TONIGHT. AS THE STORM EXITS
SUNDAY...DRY BUT BLUSTERY AND COLD WEATHER FOLLOWS. THE WEATHER
PATTERN FOR NEXT WEEK WILL LIKELY FEATURE COLDER THAN NORMAL
TEMPERATURES ESPECIALLY MID TO LATE NEXT WEEK ALONG WITH MAINLY
DRY CONDITIONS.
&&
.NEAR TERM /UNTIL 2 PM THIS AFTERNOON/...
NO BIG CHANGES TO THE FORECAST THROUGH EARLY THIS AFTERNOON. LIGHT
SNOW/FLURRIES WERE BEGINNING TO OVER SPREAD THE REGION FROM THE WEST
IN ASSOCIATION WITH INITIAL WEAKENING SHORTWAVE. THIS PRECIPITATION
WILL CONTINUE TO SPREAD EAST THROUGH EARLY AFTERNOON. MOST OF THE
PRECIPITATION WILL BE IN THE FORM OF LIGHT SNOW...BUT
PORTIONS OF THE COASTAL PLAIN MAY SEE A MIXTURE OF LIGHT RAIN/SNOW
AS BOUNDARY LAYER WARMS. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE
THROUGH EARLY AFTERNOON ACROSS THE INTERIOR...BUT AMOUNTS SHOULD
MAINLY BE AN INCH OR LESS.
WILL HAVE AN UPDATE BY MID AFTERNOON ON THE MAIN SHOW THAT WILL
OCCUR THIS EVENING AS COASTAL LOW PRESSURE EXPLODES OFF THE COAST.
HOWEVER...WE ARE CURRENTLY CONSIDERING WIND HEADLINES FOR THE
CAPE/NANTUCKET AND MAY HAVE AN UPDATED FOR THAT A BIT EARLIER.
&&
.SHORT TERM /2 PM THIS AFTERNOON THROUGH 6 AM SUNDAY/...
SHORT RANGE MODELS IN GOOD AGREEMENT THIS MORNING AS THE LOW WILL
MOVE OFF THE MID ATLC COAST THEN WILL RAPIDLY DEVELOPING AS IT
QUICKLY MOVES NE...PASSING CLOSE TO THE 40/70 BENCHMARK TONIGHT.
THIS MORNING/S 00Z AND ESPECIALLY THE 06Z NAM RUNS WERE VERY
CONCERNING...AS THESE RUNS BOMB THE SYSTEM OUT AS IT MOVES BY...
COMING JUST INSIDE THE BENCHMARK AND SLOWING THE SYSTEM DOWN JUST
A BIT. ALSO...BOTH THE NAM AND ECMWF HAVE BIG SLUG OF QPF MOVING
ACROSS. FORECAST QPF ON ORDER OF AROUND 1/2 INCH ACROSS S NH/W
MA/N CENTRAL CT TO 1.5 INCHES ACROSS S COASTAL MA...CAPE COD AND
THE ISLANDS THROUGH TONIGHT.
SO...THE BIG QUESTION IS...HOW MUCH SNOW WILL FALL. WITH THE LOW
S OF THE REGION...MOST OF THE PRECIP WILL BE IN THE FORM OF SNOW.
USING PARTIAL THICKNESSES...LOOKS LIKE A GENERAL 4-8 INCH SWATH
ACROSS CENTRAL AND EASTERN MA/RI INTO NE CT. OUTSIDE
THERE...EXPECT 3-6 INCHES EXCEPT LOWER AMOUNTS ALONG THE S COAST.
NEXT QUESTION...THE RAIN/SNOW LINE. WITH THE INCREASING NE WINDS
AS THE LOW STRENGTHENS...EXPECT RAIN/SNOW LINE TO RUN ALONG THE S
COAST...THEN MAY SLIP INTO SOUTHERN BRISTOL AND PLYMOUTH COUNTIES
POSSIBLY AS FAR NORTH AS A TAUNTON TO PLYMOUTH LINE FOR A TIME THIS
AFTERNOON. APPEARS THAT THE BULLSEYE FOR HIGHEST SNOW AMOUNTS WILL
OCCUR FROM NE CT/N RI INTO INTERIOR SE MA. WOULD NOT BE SURPRISED
TO SEE SOME LOCALES RECEIVING MORE THAN 8 INCHES.
BASED ON ALL THIS...HAVE ISSUED WINTER STORM WARNINGS AS FAR N AS
NE MA /ESSEX COUNTY/ THEN THROUGH MIDDLESEX AND SOUTHERN WORCESTER
COUNTY TO WINDHAM COUNTY CT. ELSEWHERE...WINTER WEATHER ADVISORIES
CONTINUE FOR REMAINDER OF REGION EXCEPT NANTUCKET AND MARTHAS
VINEYARD WHERE PRECIP WILL BE MAINLY RAIN...HEAVY AT TIMES. DID
KEEP BLOCK ISLAND IN THE ADVISORY AS IT
TONIGHT...LOW PRES CONTINUES TO BECOME VERY INTENSE AS IT MOVES
TOWARD THE GULF OF MAINE. APPEARS WORST PART OF THE STORM WILL
OCCUR BETWEEN 00Z-06Z SUNDAY WITH HIGHEST QPF AND STRONGEST
DEEPENING S OF NEW ENGLAND OCCURRING AROUND THAT TIMEFRAME. LOOKS
LIKE SOME HEAVY BANDS WILL DEVELOP WITHIN EXCELLENT SNOW GROWTH
REGION ACROSS N RI/INTERIOR SE MA. WINDS WILL BACK TO N-NW AND
START TO INCREASE ESPECIALLY ACROSS E COASTAL AREAS AFTER
MIDNIGHT. PRECIP MAY START TAPERING OFF AROUND OR AFTER 06Z ACROSS
THE CT VALLEY.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
*** COLDER THAN NORMAL TEMPS ESPECIALLY MID TO LATE NEXT WEEK ***
SYNOPSIS...TREND WILL BE FOR COLDER THAN NORMAL TEMPS ESPECIALLY
MID TO LATE NEXT WEEK AS POLAR VORTEX BECOMES ANCHORED OVER
SOUTHERN QUEBEC. THIS WILL SHIFT THE STORM TRACK SOUTH OF NEW
ENGLAND AND PRECLUDE ANY LARGE QPF EVENTS FOR THE NORTHEAST.
SUNDAY...LEFTOVER SNOW SHOWERS/FLURRIES SUN MORNING IN THE MOIST
CYCLONIC FLOW BEHIND DEPARTING LOW. HOWEVER SUNSHINE SHOULD
DEVELOP DURING THE AFTN AS THE COLUMN DRIES. VERY WINDY WITH NW
WINDS GUSTING UP TO 30 TO 40 MPH. SO THESE WIND SPEEDS WILL
COMBINE WITH HIGHS ONLY IN THE U20S AND L30S TO YIELD WIND CHILLS
IN THE TEENS.
MON/NEW YEARS EVE...QUIET WEATHER WITH RIDGE MOVING OVER THE AREA.
WINDS RELAX ALTHOUGH AIRMASS REMAINS CHILLY WITH HIGHS IN THE 30S.
CLOUDS WILL BE ON THE INCREASE NEW YEARS EVE NIGHT AS SOME MOISTURE
STREAMS AHEAD OF NEXT SHORT WAVE AND COLD FRONT. COULD BE A FEW
FLURRIES OTHERWISE DRY CONDITIONS WILL PREVAIL.
TUE...POLAR FRONT SWEEPS ACROSS THE AREA. LIMITED MOISTURE WITH
THIS BOUNDARY SO OTHER THAN SOME FLURRIES DRY WEATHER SHOULD
PREVAIL. MUCH COLDER BEHIND THE FRONT FOR LATER TUE/TUE NIGHT.
WED...QUIET WEATHER PREVAILS AS SOUTHERN NEW ENGLAND IS IN
BETWEEN DEPARTING FRONT AND ANOTHER POLAR FRONT APPROACHING FROM
THE NORTHWEST.
THU/FRI...NEXT POLAR FRONT SLATED TO CROSS THE REGION DURING LATE
WEEK. AGAIN NOT MUCH MOISTURE ASSOCIATED WITH THIS BOUNDARY SO
MAINLY DRY WEATHER PREVAILS WITH A REINFORCING SURGE OF COLD AIR.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
7 AM UPDATE...
NO CHANGE FROM PREVIOUS FORECAST.
SHORT TERM OVERVIEW...HIGH CONFIDENCE THROUGH 12Z. MODERATE
CONFIDENCE TODAY DUE MAINLY TO QUESTIONS ON TIMING.
THROUGH 12Z...EXPECT VFR CONDITIONS. HIGH CLOUDS WILL INCREASE AND
THICKEN OVERNIGHT THROUGH DAYBREAK. LIGHT/VRBL OR CALM WINDS.
TODAY...FAST MOVING LOW PRES PASSING S OF NEW ENGLAND. EXPECT
CIGS/VSBYS TO LOWER TO MVFR BY AROUND 15Z ACROSS CT
VALLEY...MOVING INTO EASTERN AREAS BY 18Z. EXPECT IFR CONDITIONS
BY SUNSET. PRECIP TYPE WILL BE MAINLY SNOW...WITH MIXED RAIN/SNOW
ALONG S COAST...CAPE COD AND THE ISLANDS.
TONIGHT...CIGS/VSBYS MAINLY IFR WITH PERIODS OF LIFR AS SNOW PICKS
UP ESPECIALLY ACROSS NE CT/N RI/INTERIOR SE MA. NE WINDS WILL
INCREASE...THEN BACKING TO N-NW OVERNIGHT. EXPECT HIGHEST WINDS
ACROSS COASTAL PLYMOUTH COUNTY...CAPE COD AND THE ISLANDS.
KBOS TAF...HIGH CONFIDENCE IN TAF. VFR THROUGH MIDDAY...LOWERING TO
IFR CIGS/VSBYS BY AROUND 21Z.
KBDL TAF...HIGH CONFIDENCE IN TAF. VFR THROUGH MIDDAY...THEN
LOWERING TO IFR BY 18Z-19Z. CIGS/VSBYS MAY IMPROVE TO MVFR AFTER
06Z.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
FORECAST CONFIDENCE MODERATE TO HIGH FOR THIS PERIOD.
SUNDAY...ANY LEFTOVER IFR/MVFR EARLY WILL TREND TO VFR. GUSTY NNW
WINDS.
MONDAY THROUGH WEDNESDAY...VFR LIKELY WITH GUSTY NNW WINDS TUE/WED.
&&
.MARINE...
TODAY AND TONIGHT...MODERATE CONFIDENCE.
.
THROUGH MID AFTERNOON...WINDS AND SEAS SHOULD REMAIN BELOW SMALL
CRAFT LEVELS. WINDS SHIFT TO E THEN NE THIS AFTERNOON AND BEGIN TO
INCREASE ALONG THE S COAST.
LATE AFTERNOON AND TONIGHT...GROWING CONCERNED FOR A PERIOD OF MORE
WIDESPREAD GALES AND PERHAPS EVEN BRIEF STORM FORCE WIND GUSTS ON
THE EASTERN MOST OUTER-WATERS AS LOW PRESSURE QUICKLY BOMBS OFF THE
COAST. MAY HAVE AN UPDATE ON THAT IN THE NEXT COUPLE OF HOURS.
SEAS WILL RAPIDLY BUILD IN RESPONSE TO THIS RAPIDLY DEEPENING STORM.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
MODERATE TO HIGH CONFIDENCE THIS PERIOD.
SUNDAY...GALE CENTER TRACKS INTO THE MARITIMES WITH NNW GALES
POSSIBLE ACROSS THE NEW ENGLAND WATERS. VSBY IMPROVES WITH PRECIP
MOVING OFFSHORE.
MONDAY-TUESDAY...DIMINISHING WIND MON AS A RIDGE OF HIGH PRESSURE
MOVES OVER NEW ENGLAND. COULD ALSO SEE A BRIEF PERIOD OF GALE
FORCE GUSTS WITH THE PASSAGE OF A POLAR FRONT TUESDAY.
WEDNESDAY...WINDS DIMINISH AS POLAR FRONT MOVES WELL OFFSHORE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR CTZ002-003.
WINTER STORM WARNING UNTIL 7 AM EST SUNDAY FOR CTZ004.
MA...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR MAZ002>004-
008>011-022-026.
WINTER STORM WARNING UNTIL 7 AM EST SUNDAY FOR MAZ005>007-
012>021.
NH...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR NHZ011-012-
015.
RI...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR RIZ008.
WINTER STORM WARNING UNTIL 7 AM EST SUNDAY FOR RIZ001>007.
MARINE...GALE WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR
ANZ231-232-235-237.
GALE WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
ANZ250-254>256.
&&
SYNOPSIS...NOCERA/EVT
NEAR TERM...FRANK
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...NOCERA/EVT
MARINE...FRANK/NOCERA/EVTHazardous weather outlook, Dec 29, 10:54 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1054 AM EST SAT DEC 29 2012 CTZ002-003-MAZ002>004-008>011-026-NHZ011-012-015-301600- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 1054 AM EST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ004-MAZ005>007-012>021-RIZ001>007-301600- WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 1054 AM EST SAT DEC 29 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-301600- NANTUCKET MA- 1054 AM EST SAT DEC 29 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A MIX OF RAIN AND SNOW THIS AFTERNOON AND TONIGHT WILL ACCUMULATE 1 TO 3 INCHES. IF THE CHANGEOVER THE SNOW OCCURS SOONER THAN EXPECTED HEAVIER SNOW AMOUNTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-301600- DUKES MA- 1054 AM EST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. A MIX OF RAIN AND SNOW THIS AFTERNOON AND TONIGHT WILL ACCUMULATE 1 TO 3 INCHES. IF THE CHANGEOVER THE SNOW OCCURS SOONER THAN EXPECTED HEAVIER SNOW AMOUNTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-301600- BARNSTABLE MA- 1054 AM EST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ008-301600- BLOCK ISLAND RI- 1054 AM EST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-254-255-301600- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1054 AM EST SAT DEC 29 2012 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ256-301600- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>234-251-301600- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- MASSACHUSETTS BAY AND IPSWICH BAY- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW PROBABILITY OF NORTHEAST GALES TONIGHT AS LOW PRESSURE RAPIDLY INTENSIFIES SOUTHEAST OF CAPE COD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A LOW PROBABILITY OF GALE FORCE GUSTS DURING SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-301600- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1054 AM EST SAT DEC 29 2012 ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LOW PROBABILITY OF NORTHEAST GALES TONIGHT AS LOW PRESSURE RAPIDLY INTENSIFIES SOUTHEAST OF CAPE COD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-301600- BOSTON HARBOR-NARRAGANSETT BAY- 1054 AM EST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LOW PROBABILITY OF NORTHEAST GALES TONIGHT AS LOW PRESSURE RAPIDLY INTENSIFIES SOUTHEAST OF CAPE COD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A LOW PROBABILITY OF GALE FORCE GUSTS DURING SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 12:11 AM EST | Small Craft Advisory | BOX | 4 hr | |
| Dec 29, 4:25 AM EST | Winter Storm Warning | BOX | Bristol, Essex, Hampden, Hampshire, Middlesex, Norfolk and 3 more | 21 hr |
| Dec 29, 10:47 AM EST | Wind Advisory | BOX | Barnstable, Nantucket | 40 hr |
| Dec 29, 10:54 AM EST | Gale Warning | BOX | 47 hr | |
| Dec 29, 10:54 AM EST | Storm Warning | BOX | 17 hr | |
| Dec 29, 4:32 PM EST | Wind Advisory | BOX | Bristol, Dukes, Essex, Hampden, Middlesex, Norfolk and 3 more | 34 hr |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.